ITP OpenIR  > 理论物理所科研产出  > SCI论文
DONG, MD; CHU, JH; DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
A NEW APPROACH TO THE SCHRODINGER-EQUATION WITH RATIONAL POTENTIALS
Source PublicationPHYSICS LETTERS A
1984
ISSN0375-9601
Volume101Issue:9Pages:473-478
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11621
Collection理论物理所科研产出_SCI论文
Corresponding AuthorDONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
DONG, MD,CHU, JH,DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.. A NEW APPROACH TO THE SCHRODINGER-EQUATION WITH RATIONAL POTENTIALS[J]. PHYSICS LETTERS A,1984,101(9):473-478.
APA DONG, MD,CHU, JH,&DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA..(1984).A NEW APPROACH TO THE SCHRODINGER-EQUATION WITH RATIONAL POTENTIALS.PHYSICS LETTERS A,101(9),473-478.
MLA DONG, MD,et al."A NEW APPROACH TO THE SCHRODINGER-EQUATION WITH RATIONAL POTENTIALS".PHYSICS LETTERS A 101.9(1984):473-478.
Files in This Item:
File Name/Size DocType Version Access License
A NEW APPROACH TO TH(370KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DONG, MD]'s Articles
[CHU, JH]'s Articles
[DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.]'s Articles
Baidu academic
Similar articles in Baidu academic
[DONG, MD]'s Articles
[CHU, JH]'s Articles
[DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DONG, MD]'s Articles
[CHU, JH]'s Articles
[DONG, MD , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING,PEOPLES R CHINA.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.